# SDR 2010FA0001082

- Difficulty date: September 10, 2010
- Submitted: October 6, 2010
- Operation: General aviation
- Aircraft: N959RT
- Make and model: Amtr SPITFIRE
- Aircraft serial: 959
- Aircraft time: 150 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 12200
- Condition: Failed
- Location: Lt Mlg Tire
- Part time: 150 hours, 150 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT MAIN TIRE WAS FLAT ON LANDING. PILOT FELT SHIMMY ON TAKEOFF ROLL JUST AT ROTATION.  SUSPECT TUBE FAILURE ON TAKEOFF. TIRE WAS NOT DAMAGED BUT WHEEL WAS DESTROYED.
